Groups, Geometry, and Dynamics


Full-Text PDF (216 KB) | Metadata | Table of Contents | GGD summary
Volume 1, Issue 2, 2007, pp. 183–203
DOI: 10.4171/GGD/9

Published online: 2007-06-30

Connectedness at infinity of systolic complexes and groups

Damian Osajda[1]

(1) Uniwersytet Wrocławski, Poland

By studying connectedness at infinity of systolic groups we distinguish them from some other classes of groups, in particular from the fundamental groups of manifolds covered by Euclidean space of dimension at least three. We also study semistability at infinity for some systolic groups.

Keywords: Simplicial non-positive curvature, topology at infinity

Osajda Damian: Connectedness at infinity of systolic complexes and groups. Groups Geom. Dyn. 1 (2007), 183-203. doi: 10.4171/GGD/9